MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507010
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a150201 captures the reportable event of mesh/carrier assembly failure to deploy.
 
Event or Problem Description
It was reported that, during a stress urinary incontinence procedure using a solyx sis system, the surgeon had difficulty loading the device into the trocar.The device was eventually placed but it would not deploy.The procedure was completed with a new device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a150201 captures the reportable event of mesh/carrier assembly failure to deploy.Block h11: upon receipt at our quality assurance laboratory, this solyx sis system device underwent a thorough analysis.Visual analysis of the device did not find any defects on the delivery device of the mesh.A review of the device history record (dhr) indicated that the device met all manufacturing specifications and is unlikely to have an issue related to manufacturing.Based on the information available and analysis results, the device complaint or problem could not be confirmed.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description
It was reported that during a stress urinary incontinence procedure using a solyx sis system, the surgeon had difficulty loading the device into the trocar.The device was eventually placed but it would not deploy.The procedure was completed with a new device.There were no patient complications reported.

Brand Name
SOLYX SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19643849
Report Number2124215-2024-40072
Device Sequence Number6624721
Product Code PAH
UDI-Device Identifier08714729961901
UDI-Public08714729961901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068507010
Device Lot Number0033883521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient RaceWhite